Tohoku Mathematical Journal

Volume Index, Tohoku Mathematical Journal, Second Series, Vol. 1 (1949/50) - Vol. 51 (1999)

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 57Supplement (2005), 1-92.

Dates
First available in Project Euclid: 28 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1119967078

Digital Object Identifier
doi:10.2748/tmj/1119967078

Subjects
Primary: 00A20: Dictionaries and other general reference works
Secondary: 01A90: Bibliographic studies

Citation

Volume Index, Tohoku Mathematical Journal , Second Series, Vol. 1 (1949/50) - Vol. 51 (1999). Tohoku Math. J. (2) 57 (2005), 1--92. doi:10.2748/tmj/1119967078. https://projecteuclid.org/euclid.tmj/1119967078


Export citation